


default search action
"A modified Adomian method for system of nonlinear differential equations."
Huifeng Gu, Zhi-bin Li (2007)
- Huifeng Gu, Zhi-bin Li:
A modified Adomian method for system of nonlinear differential equations. Appl. Math. Comput. 187(2): 748-755 (2007)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.